# SDR AALA201808032006

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 50,988 hours, 25,959 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulty
- Location: Tail Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, TAIL COMPARTMENT HIGH TEMP LIGHT ILLUMINATED.  QRH COMPLIED WITH, LIGHT EXTINGUISHED.  AN EMERGENCY WAS DELCARED, THE ACFT RETURNED TO DEPARTURE.   AIRCRAFT LANDED  WITHOUT INCIDENT.  REPLACED THE LEFT TAIL COMPARTMENT OVERHEAT SENSORS IAW AMM 36-20-02.  ACCOMPLISHED TAIL COMPARTMENT LEAK CHECKS IAW MCM 0930, 36-95-14, AND 26-96-11. NO LEAKS NOTEDE, OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
